# SDR AALA201910039034

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,939 hours, 31,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE UPPER SKIN LOWER SURFACE BETWEEN WX 4013 AND WX 4349 AT RIB 7A. REPAIRED SKIN PER SRM 57-21-11-283-026.
